Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 2941368, 9 pages
http://dx.doi.org/10.1155/2016/2941368
Research Article

Solutions for Impulsive Fractional Differential Equations via Variational Methods

1School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China
2College of Information Engineering, Henan University of Science and Technology, Luoyang 471023, China
3Network and Information Center, Henan University of Science and Technology, Luoyang 471023, China

Received 20 January 2016; Accepted 16 March 2016

Academic Editor: Jozef Banas

Copyright © 2016 Peiluan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. El-Sayed, “Nonlinear functional-differential equations of arbitrary orders,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 2, pp. 181–186, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. A. Kilbas, M. H. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  4. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65, American Mathematical Society, Providence, RI, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Ricceri, “A general variational principle and some of its applications,” Journal of Computational and Applied Mathematics, vol. 113, no. 1-2, pp. 401–410, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J.-N. Corvellec, V. V. Motreanu, and C. Saccon, “Doubly resonant semilinear elliptic problems via nonsmooth critical point theory,” Journal of Differential Equations, vol. 248, no. 8, pp. 2064–2091, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Jiao and Y. Zhou, “Existence results for fractional boundary value problem via critical point theory,” International Journal of Bifurcation and Chaos, vol. 22, no. 4, Article ID 1250086, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Jiao and Y. Zhou, “Existence of solutions for a class of fractional boundary value problems via critical point theory,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1181–1199, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Bai, “Existence of three solutions for a nonlinear fractional boundary value problem via a critical points theorem,” Abstract and Applied Analysis, vol. 2012, Article ID 963105, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Torres, “Mountain pass solution for a fractional boundary value problem,” Journal of Fractional Calculus and Applications, vol. 5, no. 1, pp. 1–10, 2014. View at Google Scholar · View at MathSciNet
  12. Y. Zhao, H. Chen, and B. Qin, “Multiple solutions for a coupled system of nonlinear fractional differential equations via variational methods,” Applied Mathematics and Computation, vol. 257, pp. 417–427, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. V. J. Ervin and J. P. Roop, “Variational formulation for the stationary fractional advection dispersion equation,” Numerical Methods for Partial Differential Equations, vol. 22, no. 3, pp. 558–576, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y.-N. Li, H.-R. Sun, and Q.-G. Zhang, “Existence of solutions to fractional boundary-value problems with a parameter,” Electronic Journal of Differential Equations, vol. 2013, no. 141, 12 pages, 2013. View at Google Scholar · View at MathSciNet
  15. H.-R. Sun and Q.-G. Zhang, “Existence of solutions for a fractional boundary value problem via the Mountain Pass method and an iterative technique,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3436–3443, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Chen and X. H. Tang, “Existence and multiplicity of solutions for some fractional boundary value problem via critical point theory,” Abstract and Applied Analysis, vol. 2012, Article ID 648635, 21 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z. Hu, W. Liu, and J. Liu, “Ground state solutions for a class of fractional differential equations with Dirichlet boundary value condition,” Abstract and Applied Analysis, vol. 2014, Article ID 958420, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. G. Bonanno, R. Rodríguez-López, and S. Tersian, “Existence of solutions to boundary value problem for impulsive fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 3, pp. 717–744, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. R. Rodríguez-López and S. Tersian, “Multiple solutions to boundary value problem for impulsive fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 1016–1038, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. N. Nyamoradi and R. Rodríguez-López, “On boundary value problems for impulsive fractional differential equations,” Applied Mathematics and Computation, vol. 271, pp. 874–892, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus